Found: 5 resources


Narrow your search

Resource type

article (5)


Language

English (4)


Year
From To Submit

2022 (1)

2018 (1)

2016 (1)

2015 (2)

Listing 1 - 5 of 5
Sort by

Onlocally lindelof spaces,Co-lindelof topologies and locally Lc-spaces

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 1, Pages 53-71
 

On MKC-spaces , MLC-spaces and MH-spaces

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 1, Pages 72-84
 

L-open sets in bitopological spaces

Journal of College of Education, 2016, Volume , Issue 5, Pages 339-350
 

ON CoLC Topologies

Al-Qadisiyah Journal of Pure Science, 2022, Volume 27, Issue 1, Pages 10-28
 

On the third natural representation module M (n-3,3) of the permutation groups

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 2, Pages 102-109 Math

Listing 1 - 5 of 5
Sort by